# SDR UIEA2014101000478

- Difficulty date: October 10, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 65,531 hours, 8,964 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIND KEEL BEAM STRUCTURE LOWER CHORD HAD CORROSION NEAR PANEL 191AL, STATION 999, LBL 9 & WL 91.  REPAIRED DAMAGE AREA IAW EI NO T2014A53B 2597 SEQUENCE A & B REV 2.  JOB COMPLETED & CONDITION CHECKED SATISFACTORY.
